# SDR ABXA20140319145

- Difficulty date: March 19, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788VB104
- Aircraft time: 56,244 hours, 41,825 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 112T700425
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING INBD SIDE LOAD FITTING HAS MULTIPLE DAMAGED HOLES.  REPAIRED DAMAGED LT WING INBD SIDE LOAD FITTING IAW REA B657-60871-MR.  SIDE LOAD FITTING WILL BE INSTALLED ON NR.  PN 112T7004-25, PART NAME SIDE LOAD FITTING, DAMAGED DURING REMOVAL, EXACT WS LOCATION OFSS 420.  ACFT WAS GNDED.
